Table of Contents

HK J Paediatr (New Series)
Vol 21. No. 2, 2016

HK J Paediatr (New Series) 2016;21:102-104

Case Report

Drug Rash with Eosinophilia and Systemic Symptoms Syndrome Induced by Cefazolin and Gentamicin in a Child

K Yilmaz, Z Gunduz, F Tahan, HH Akar


Abstract

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome, is an uncommon, acute and severe life-threatening systemic disease. DRESS syndrome is characterised by fever, skin rash, lymph node enlargement, and internal organ involvement. The most common culprit drugs are anticonvulsants and allopurinol. We first reported a case of DRESS syndrome induced by cefazolin and gentamicin in a child. We aimed to emphasize the severity of renal damage and the dramatic response to short term intravenous and oral steroid therapy.

Keyword : DRESS syndrome; Drug hypersensitivity; Eosinophilia; Interstitial nephritis


Abstract in Chinese

 
 

©2018 Hong Kong Journal of Paediatrics. All rights reserved. Developed and maintained by Medcom Ltd.